MAUDE Adverse Event Report: STRYKER CORPORATION STRYKER PERFORMANCE SERIES; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL

STRYKER CORPORATION STRYKER PERFORMANCE SERIES; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Model Number 6113119090
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
Blade broke during use of surgical procedure.

Brand Name
STRYKER PERFORMANCE SERIES
Common Device Name
BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key11965050
Report Number11965050
Device Sequence Number11561704
Product Code GFA
UDI-Device Identifier04546540593290
UDI-Public(01)04546540593290(17)260301(10)21048017
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/25/2021
Report Date (Section F) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6113119090
Device Catalogue Number6113119090
Device Lot Number21048017
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/09/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight107
Date Report Sent to FDA05/25/2021